Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Given Ran-Clarithromycin 250 mgs for sinus/ear infection, heart rhythm went out. Side effect of medicine?

I was given Ran-Clarithromycin 250 mgs for a sinus/ear infection. A few weeks later I was given the same drug for infection but 500 mgs. At the end of 10 days (20 tablets) my heart went out of rhythum for two weeks. Recently, my heart went out of rhythum again (after I saw a cardiologist, ECG and stress test, & he said my heart was ok). I believe it was those antiio-biotics that did it. Is there another name for this medication? Will my heart go in and out of rhythum continuously after this? Thanks for answering my question.
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dec 2012

thanks for posting on HCM,

Ran-clarithromycin contains the active ingredient clarithromycin and either comes in 250mg or 500mg dose (the medication also contain nonmedical ingredients). The drug has several side effects and palpitation or abnormal heart rhythm may present as an abnormal side effect. The best way to determine for sure if the medication is responsible is by staying off it for a while or completing treatment and observing if you still present with the same problem.

Hope this helps
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor